skin-hair-icon
Rashes on the face
After using raw aluvera leaf gel rashes developed on the face. Red spots with fine pricks(Dane) and severe itching.
253 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Pure. Alovera can cause severe irritant reaction. Please call me or send photos using online consult option for proper examination diagnosis and treatment advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is irritant reaction. Apply moisturiser and mild steroid
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.